# SDR IXXA060100S

- Difficulty date: October 2, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND RT WING LEADING EDGE UPPER RIB CRACKED AT STATION XFS735. REMOVED DAMAGE. FABRICATED REPAIR PART, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR PART AND NEW FASTENERS AT RT WING UPPER LEADING EDGE STATION XFS735. IAW SRM 57-2-0,57-1-20D 51-1-4, 51-1-5, AND 51-1-8.
